General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1988, Volume 43, Issue 1(259), Pages 5–22 (Mi umn1763)  

This article is cited in 43 scientific papers (total in 44 papers)

Constant energy surfaces of Hamiltonian systems, enumeration of three-dimensional manifolds in increasing order of complexity, and computation of volumes of closed hyperbolic manifolds

S. V. Matveev, A. T. Fomenko

Full text: PDF file (1364 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:1, 3–24

Bibliographic databases:

Document Type: Article
UDC: 513.8+519.944+515.162.3
MSC: 57R17, 70H06, 57N10
Received: 10.06.1987

Citation: S. V. Matveev, A. T. Fomenko, “Constant energy surfaces of Hamiltonian systems, enumeration of three-dimensional manifolds in increasing order of complexity, and computation of volumes of closed hyperbolic manifolds”, Uspekhi Mat. Nauk, 43:1(259) (1988), 5–22; Russian Math. Surveys, 43:1 (1988), 3–24

Citation in format AMSBIB
\by S.~V.~Matveev, A.~T.~Fomenko
\paper Constant energy surfaces of~Hamiltonian systems, enumeration of~three-dimensional manifolds in~increasing order of~complexity, and computation of~volumes of~closed hyperbolic manifolds
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 1(259)
\pages 5--22
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 1
\pages 3--24

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Fomenko, “The symplectic topology of completely integrable Hamiltonian systems”, Russian Math. Surveys, 44:1 (1989), 181–219  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. T. Fomenko, H. Zieschang, “A topological invariant and a criterion for the equivalence of integrable Hamiltonian systems with two degrees of freedom”, Math. USSR-Izv., 36:3 (1991), 567–596  mathnet  crossref  mathscinet  zmath  adsnasa
    3. A. V. Bolsinov, S. V. Matveev, A. T. Fomenko, “Topological classification of integrable Hamiltonian systems with two degrees of freedom. List of systems of small complexity”, Russian Math. Surveys, 45:2 (1990), 59–94  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. G. Hayward, J. Twamley, “Large scale structure in a spatially compact hyperbolic universe”, Physics Letters A, 149:2-3 (1990), 84  crossref
    5. Robert Meyerhoff, “Geometrie invariants for 3-manifolds”, Math Intelligencer, 14:1 (1992), 37  crossref  mathscinet  zmath  isi
    6. È. B. Vinberg, “Volumes of non-Euclidean polyhedra”, Russian Math. Surveys, 48:2 (1993), 15–45  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. George Ellis, Reza Tavakol, Class Quantum Grav, 11:3 (1994), 675  crossref  zmath  isi
    8. Marc Lachièze-Rey, Jean-Pierre Luminet, “Cosmic topology”, Physics Reports, 254:3 (1995), 135  crossref
    9. G.W. Gibbons, “Tunnelling with a negative cosmological constant”, Nuclear Physics B, 472:3 (1996), 683  crossref
    10. N.J.. Cornish, David Spergel, Glenn Starkman, “Can COBE see the shape of the universe?”, Phys. Rev. D, 57:10 (1998), 5982  crossref
    11. Kaiki Taro Inoue, Class Quantum Grav, 16:10 (1999), 3071  crossref  mathscinet  zmath  isi
    12. R. Aurich, “The Fluctuations of the Cosmic Microwave Background for a Compact Hyperbolic Universe”, astrophys j, 524:2 (1999), 497  crossref  adsnasa  isi
    13. P. Bandieri, A. C. Kim, M. Mulazzani, “On the cyclic coverings of the knot 52”, Proc Edin Math Soc, 42:3 (1999), 575  crossref  mathscinet  zmath  isi
    14. M. A. Ovchinnikov, “Representation of homeotopies of a torus by simple polyhedra with a boundary”, Math. Notes, 66:4 (1999), 436–441  mathnet  crossref  crossref  mathscinet  isi
    15. J. Richard Bond, Dmitry Pogosyan, Tarun Souradeep, “CMB anisotropy in compact hyperbolic universes. I. Computing correlation functions”, Phys Rev D, 62:4 (2000), 043005  crossref  isi
    16. J. Richard Bond, Dmitry Pogosyan, Tarun Souradeep, “CMB anisotropy in compact hyperbolic universes. II. COBE maps and limits”, Phys Rev D, 62:4 (2000), 043006  crossref  isi
    17. Mattia Mecchia, Bruno Zimmermann, “On a class of hyperbolic 3-orbifolds of small volume and small heegaard genus associated to 2-bridge links”, Rend Circ Mat Palermo, 49:1 (2000), 41  crossref  mathscinet  zmath
    18. Matveev, SV, “Computer classification of 3-manifolds”, Russian Journal of Mathematical Physics, 7:3 (2000), 319  mathscinet  isi  elib
    19. Daniel Müller, Reuven Opher, “Casimir energy in multiply connected static hyperbolic universes”, Phys Rev D, 66:8 (2002), 083507  crossref  mathscinet  isi
    20. Gennaro Amendola, Bruno Martelli, “Non-orientable 3-manifolds of small complexity”, Topology and its Applications, 133:2 (2003), 157  crossref
    21. Gennaro Amendola, “A calculus for ideal triangulations of three-manifolds with embedded arcs”, Math Nachr, 278:9 (2005), 975  crossref  mathscinet  zmath  isi
    22. S. S. Anisov, “Exact values of complexity for an infinite number of 3-manifolds”, Mosc. Math. J., 5:2 (2005), 305–310  mathnet  mathscinet  zmath
    23. S. V. Matveev, “Tabulation of three-dimensional manifolds”, Russian Math. Surveys, 60:4 (2005), 673–698  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    24. R. V. Galiulin, “Dvumernye diskretnye gruppy s konechnoi fundamentalnoi oblastyu, ikh fizicheskii i gumanitarnyi smysly”, Zh. vychisl. matem. i matem. fiz., 45:8 (2005), 1331–1344  mathnet  zmath  elib
    25. A. Yu. Moskvin, “Topology of the Liouville foliation on a 2-sphere in the Dullin-Matveev integrable case”, Sb. Math., 199:3 (2008), 411–448  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    26. Ekaterina Pervova, Carlo Petronio, “Complexity and T ‐invariant of Abelian and Milnor groups, and complexity of 3‐manifolds”, Math Nachr, 281:8 (2008), 1182  crossref  mathscinet  zmath  isi
    27. V. O. Manturov, “Parity in knot theory”, Sb. Math., 201:5 (2010), 693–733  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    28. Boudewijn F Roukema, Vincent Blanlœil, “A measure on the set of compact Friedmann–Lemaître–Robertson–Walker models”, Class Quantum Grav, 27:24 (2010), 245001  crossref
    29. A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh, “Slozhnost trekhmernykh mnogoobrazii: tochnye znacheniya i otsenki”, Sib. elektron. matem. izv., 8 (2011), 341–364  mathnet
    30. Burton B.A., “Detecting Genus in Vertex Links for the Fast Enumeration of 3-Manifold Triangulations”, Issac 2011: Proceedings of the 36th International Symposium on Symbolic and Algebraic Computation, ed. Leykin A., Assoc Computing Machinery, 2011, 59–66  isi
    31. E. A. Kudryavtseva, “The Topology of Spaces of Morse Functions on Surfaces”, Math. Notes, 92:2 (2012), 219–236  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    32. E. A. Kudryavtseva, “On the homotopy type of spaces of Morse functions on surfaces”, Sb. Math., 204:1 (2013), 75–113  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    33. Carlo Petronio, Michele Tocchet, “Notes on the peripheral volume of hyperbolic 3-manifolds”, Math. Nachr, 287:5-6 (2014), 677  crossref
    34. D. A. Permyakov, “Regular homotopy for immersions of graphs into surfaces”, Sb. Math., 207:6 (2016), 854–872  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    35. A. A. Gaifullin, “Small covers of graph-associahedra and realization of cycles”, Sb. Math., 207:11 (2016), 1537–1561  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    36. A. I. Zhila, “Chaplygin's ball with a rotor: Non-degeneracy of singular points”, Moscow University Mathematics Bulletin, 71:2 (2016), 45–54  mathnet  crossref  mathscinet  isi  elib
    37. V. A. Kibkalo, “The topology of the analog of Kovalevskaya integrability case on the Lie algebra $\mathrm{so}(4)$ under zero area integral”, Moscow University Mathematics Bulletin, 71:3 (2016), 119–123  mathnet  crossref  mathscinet  isi
    38. A. Yu. Vesnin, “Right-angled polyhedra and hyperbolic 3-manifolds”, Russian Math. Surveys, 72:2 (2017), 335–374  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    39. N. V. Abrosimov, B. Vyong Khyu, “Ob'em giperbolicheskogo tetraedra s gruppoi simmetrii $S_4$”, Tr. IMM UrO RAN, 23, no. 4, 2017, 7–17  mathnet  crossref  elib
    40. A. Yu. Vesnin, T. A. Kozlovskaya, “Mnogoobraziya Briskorna, obobschennye gruppy Siradski i nakrytiya linzovykh prostranstv”, Tr. IMM UrO RAN, 23, no. 4, 2017, 85–97  mathnet  crossref  elib
    41. A. I. Zhila, “Comparison of the system “Chaplygin ball with a rotor” and the Zhukovskii system from the rough Liouville equivalence point of view”, Moscow University Mathematics Bulletin, 72:6 (2017), 245–250  mathnet  crossref  mathscinet  isi
    42. V. M. Buchstaber, V. A. Vassiliev, A. Yu. Vesnin, I. A. Dynnikov, Yu. G. Reshetnyak, A. B. Sossinsky, I. A. Taimanov, V. G. Turaev, A. T. Fomenko, E. A. Fominykh, A. V. Chernavsky, “Sergei Vladimirovich Matveev (on his 70th birthday)”, Russian Math. Surveys, 73:4 (2018), 737–746  mathnet  crossref  crossref  adsnasa  isi  elib
    43. A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh, “New aspects of complexity theory for 3-manifolds”, Russian Math. Surveys, 73:4 (2018), 615–660  mathnet  crossref  crossref  adsnasa  isi  elib
    44. K. I. Solodskikh, “Graph-manifolds and integrable Hamiltonian systems”, Sb. Math., 209:5 (2018), 739–758  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:747
    Full text:155
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019